MathSciNet Relay Station
MathSciNet bibliographic data
MR910588 58F15 (28D05 58F11)
Mañé, Ricardo Erratum: "Hyperbolicity, sinks and measure in one-dimensional dynamics'' [Comm. Math. Phys. 100 (1985), no. 4, 495–524; MR0806250]. Comm. Math. Phys. 112 (1987), no. 4, 721–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement